# SDR DALA2015061703836

- Difficulty date: June 10, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 55,473 hours, 43,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION.   MISRIGGED, IMPROPERLY INSTALLED STRAP FOR THE SLIDE COVER WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYSTEM AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE TAILCONE SLIDE COVER LANYARD WAS REINSTALLED CORRECTLY AND THE RII WAS COMPLETED SATISFACTORILY.
